| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign: spain.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that after the cleaning process while disassembling, the screwdriver broke.There was no patient involvement.There is no additional information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified the device had fractured at the tip.Two pieces of the device are shown in the provided picture.No further analysis can be made from the provided picture.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.A definitive root cause cannot be determined.The complaint is confirmed based on the picture provided of the fractured instrument.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4 b5 d9 g3 g6 h2 h6 h11 visual examination of the provided pictures identified the device had fractured at the tip.Two pieces of the device are shown in the provided picture.No further analysis can be made from the provided picture.Upon visual inspection the tip of the device has fractured at the shaft.There are wear marks visible around the shaft near the fracture site.The fractured hex tip has wear visible on the hex feature.Fracture analysis: overload fracture failure mode was identified.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.A definitive root cause cannot be determined.The complaint is confirmed based on the returned product evaluation.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
There is no update to the prior event description provided.